• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Extremely fatigue after entivyo infusion.

I had my first entivyo infusion today. They gave me some pre meds as a precaution due to a previous allergic reaction to Remicade. They also did a blood draw for a tuberculosis test (I didn't have time to get the usual skin test done before the infusion so the center just did the blood draw test and then went ahead with the infusion). The pre meds I got were 25 mgs of benedryl via iv and a steroid via iv. The benedryl made me woos while going in but I didn't feel extremely tired or anything to bad. I'm now about 7 hrs after the infusion and I'm Completely drained and have napped on and off since the infusion. Taking care of my 2 yr old has been a struggle as she is particularly needy today. I just feel very weak and tired. After a nap I feel a little better but still very drained. Is this a side effect of the entivyo? I remember feeling fatigue after Remicade but nothing this severe.
 
I had my first entivyo infusion today. They gave me some pre meds as a precaution due to a previous allergic reaction to Remicade. They also did a blood draw for a tuberculosis test (I didn't have time to get the usual skin test done before the infusion so the center just did the blood draw test and then went ahead with the infusion). The pre meds I got were 25 mgs of benedryl via iv and a steroid via iv. The benedryl made me woos while going in but I didn't feel extremely tired or anything to bad. I'm now about 7 hrs after the infusion and I'm Completely drained and have napped on and off since the infusion. Taking care of my 2 yr old has been a struggle as she is particularly needy today. I just feel very weak and tired. After a nap I feel a little better but still very drained. Is this a side effect of the entivyo? I remember feeling fatigue after Remicade but nothing this severe.
Fatigue is probably #1 or #2 on the complaint list. My wife is on 8th infusion. Experiences "extreme" fatigue. So I know where your coming from. Just make sure your getting all your nutrients (or as much as you can!). Drink water! I cannot stress that enough, the importance of staying hydrated after an infusion. In a sense, my wife likes to call it, "flushing" the body out.

Even after 8 infusions, it still wipes her out each time. Each person is different of course, but I think fatigue is a common side effect.
 
I had my second infusion yest and although I felt drowsy it wasn't like my first one. I was able to stay up and be aware of my surroundings but I was a little snappy, drowsy and I had to go to bed around 8pm. My next infusion they won't give me the benedryl as I guess entivyo doesn't have as many reactions as Remicade does. That being said after my infusion the right side of my throat felt sore like I may have had a hive or something on it. I hope I won't have a reaction next time but the hives in my throat was the beginning of the reactions I had to remicade.:/
 
I am on entyvio and have been through my loading doses and now ever 8 weeks. This effusion wipes me out for a couple of days. So the fatigue is normal and my advice would be to do things in small burst. I know that is difficult with a two year old. Who knows we may get lucky and the side effects may get better. Lol.
 
I find the fatigue hits me the day after the infusion. I am also premeditated with Benadryl, Tylenol and steroids due to previous Remicade reactions, but after close to a year on it and am thinking about asking to stop the pre-meds.

I found it took about 6 months to really work, but I am now showing no signs of active disease.
 
I am happy to report the past 2 infusions I've done without the pre meds and I am no longer having extreme fatigue.
 
The only issue I'm having are daily headaches. They happen around noon and when I get them I get tired and need to nap. They are mild though. I'm not sure if the headaches are related to the entyvio. Ilmy next infusion is about 2 or 3 weeks from now.
 
The only issue I'm having are daily headaches. They happen around noon and when I get them I get tired and need to nap. They are mild though. I'm not sure if the headaches are related to the entyvio. Ilmy next infusion is about 2 or 3 weeks from now.
You might want to ask your doctor if the headaches are a side effect
 
I am happy to report the past 2 infusions I've done without the pre meds and I am no longer having extreme fatigue.
I know that this is an older post, but if you read this, could you please let me know that if its normal to have extreme post-infusion fatigue for the loading phase and if it FULLY disappears over time.

Did you use any supplements to deal with the loss of energy?
 
Top